After seeing my mother cry uncontrollably for many days,weeks, I feel it is my responsibility to tell ANYONE who is taking this drug, or thinking about taking it to RUN from it. Ask your Dr. why he/she is not taking your best interest to heart!! My mother decided to wean herself without the drs. help, because by this point she was SCARED TO DEATH to feel any worse. She felt as if she might have a nervous breakdown. I stayed with her constantly (stayed by her self, even at night) until the medicine finally left her system, and she was back to her old self. THIS IS A DANGEROUS MEDICINE! IT IS POISON AND CAN MAKE A PERSON CRAZY!! If my mother was the type person to file lawsuits, the way Neurontin made her feel would definitly be a good case. Please, monitor your loved one carefully while taking this medication. Luckily for my mother, she had good children that all pulled together and cared for her/supported her.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...